# SDR SWAA2019092337109

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 64,844 hours, 38,201 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

FUEL IMBALANCE, FOLLOWED BY VERIFIED FUEL LEAK NR 1 ENGINE.  PERFORMED UNEXPECTED FUEL CONFIG, UNWANTED FUEL TRANSFER CHECK, EXAMINE & CLEANED JET PUMP NOZZLES (NO DEBRIS NOTED),  OPS CHECKED BOTH AUTO SHUT OFF VALVES, PERFORMED TANK COMPENSATOR TEST, AND PERFORMED ENGINE IDLE LEAK CHECK IAW AMM AND FIM.
